# SDR SWAA2022022314972

- Difficulty date: October 15, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 49,818 hours, 33,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ADF AFT I/B CORNER IS BROKEN / REPAIRED BROKEN AFT I/B CORNER ON AFT CABIN FLOOR PANEL 241ADF IAW SRM 53-00-50-2R-9.
